# SDR SWAA2023071961113

- Difficulty date: June 20, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS794 TO BS847 RBL 26 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 800 REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED SUBTHRESHOLD WEB BS 794 TO BS 847 RBL 26 WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED; INSTALLED NUT PLATES ON NEW SUBTHRESHOLD WEB BS 794-847 RBL 26 WL 156 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A8340.;[05] OK TO INSTALL NEW SUBTHRESHOLD WEB.;[06] OK TO INSTALL NEW SUB THRESHOLD WEB GIVEN;[07] MEASUREMENT TABLE VERIFIED;[08] INSTALLED SUBTHRESHOLD WEB BS 794- 847 RBL 26 WL 156 PER SRM 51-40-02-0G-0; DWG 146A8340.;[09] VERIFIED CORRECTIVE ACTION #8
